I have cml leukemia and my legs feel like rubber and ache and feel creepy crawly inside. I am on xanax and take elavil at bedtime tohelp sleep and to gain some weight back from bad experience with old dr causing me to lose alot of weight. i was told from another person wih cml having he same issues that she got put on neurontin for her legs and it helped. does any one know if this will interfere with my elavil at bedtime? They thought it was anxiety but i think its a side effect of chemo pill. thanks
Sounds like Neuropathy. I got it before being diagnosed with CML. It was caused by the CML. Neuropathy is nerves dying in your legs & feet causing them to feel prickly & like they are asleep all the time. VERY UNCOMFORTABLE!!! I took Gleevec, Neurontin, & Ambien (to fall aseep) & had no side effects from drug interactions. I am being changed to Sprycel & being taken off Gleevec. That has a chance of interacting with the Ambien due to long QT syndrome. Try the lls.org web site & go on their community page. Alot of CML patients have Neuropathy-some from CML & some from Chemo. I know I didn't answer your ? but I wanted you to know You are not alone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2011 • 2 answers
Posted 8 May 2011 • 1 answer
Chronic Myelogenous Leukemia (CML) - This is dee145 and you can read my previous posts about my CML?
Posted 14 Jun 2011 • 2 answers
Posted 24 Feb 2015 • 2 answers
Posted 6 Jul 2016 • 0 answers